Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Difficulty falling asleep. Why was I getting restless? Is it anxiety or depression?

hello im 25 yr old female.for the past one month i have diffficulty falling asleep at night.i was getting restless because of that.i started taking lesotanil 3mg half a tablet at night to helps at nights but sometimes it still up al night.i dont suffer from anxiety or depression .but sleepless nights causes me depression and i cry for shifting country and getting married in a month.
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
if you have sleep problem only, then follow sleep hygiene for 1-2 weeks before starting any medicine.
1. don't sleep in day time, even short naps
2. don't take tea or coffee after 4 pm.
3. don't watch TV and don't use computers in evening, although you can listen or read anything.
4. never look at watch after going to bed.
5. do some physical exercise in evening
6. wake up at same time daily, even if you slept very late in night.

I am sure practicing these for few days will solve your problem
best of luck, sweet dreams
Answered: Sun, 7 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor